# SDR CALA2020012600237

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028133
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON THE AFT CARGO FRAME UPPER FLANGE AT BS 1400 BETWEEN STRINGERS 25L - 26L.  DENTS NOT PERMITTED ON FLANGE IAW SRM 53-00-07, FIG 101.  ACCOMPLISHED ECRA NO. 5311-02371 PART 1, INTERIM REPAIR.  ECRA NO 5311-002371 PART 2, INSEPCTION REQUIREMENT CHECKED LIMITS TO 2EA DENTS ON AFT CRAGO FRAME UPPER FLANGE AT S S. PER ECRA 5311-02371 PART 1 INTERIM REPAIR STEP 15 INITIATE A DIP TO ACCOMP INSPECTION REQUIREMENTS ON OR BEFORE THE A/C REACHES 27,900 TTL A/C FLT CYCLES. PLANNING TO CONTACT ENG AFTER 22,900 CYCLES BUT BEFORE 24,900 CYCLES FOR THE INSP REQUIREMENTS ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 27,900 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 22,900 CYCLES BUT BEFORE 24,900 CYCLES FOR THE INSPECTION REQUIREMENTS?.THE REPAIR ACCOMPLISHED IN PART 1 IS APPROVED AS PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENTS ARE COMPLIED WITH.
